# SDR AALA200803164

- Difficulty date: December 21, 2008
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 26G MISSING LENS.  REPLACED LENS AT SEAT 26G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
